Publication
Title
Linkage analysis of bipolar illness with X-chromosome DNA markers: a susceptibility gene in Xq27-q28 cannot be excluded
Author
Language
English
Source (journal)
American journal of medical genetics. - New York, N.Y., 1977 - 2002
Publication
New York, N.Y. : 1994
ISSN
0148-7299
Volume/pages
54(1994), p. 411-419
ISI
A1994QF86000022
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 12.06.2017
To cite this reference